# SDR SWAA087212

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 23,658 hours, 13,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
